# SDR ASAA2020112033583

- Difficulty date: November 20, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,907 hours, 14,016 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE "ENG VALVE CLOSED" LIGHT REMAINS ILLUMINATED BRIGHT BLUE WHEN START LEVER MOVED TO CUT OFF.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE HMU HPSOV SWITCH, REF B737-800 AMM 73-21-09-000/400-801-F00.  NR 2 ENGINE HPSOV SWITCH CHECKS GOOD.
